Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Q-TRIVIAL GENERALIZED BOTT MANIFOLDS

Park, Seonjeong; Suh, Dong-Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092, 2014-10

2
Multigrid methods for improving the variational data assimilation in numerical weather prediction

Kang, Youn-Hee; Kwak, Do Youngresearcher; Park, Kyungjeen, TELLUS SERIES A-DYNAMIC METEOROLOGY AND OCEANOGRAPHY, v.66, 2014-04

3
INVOLUTIONS ON A SURFACE OF GENERAL TYPE WITH p(g) = q=0, K-2=7

Lee, Yongnamresearcher; Shin, Yong Joo, OSAKA JOURNAL OF MATHEMATICS, v.51, no.1, pp.121 - 139, 2014-01

4
Association between district-level perceived safety and self-rated health: a multilevel study in Seoul, South Korea

Kim, Seung-Sup; Choi, Jaesung; Park, Kisoo; Chung, Yeonseungresearcher; Park, Sangjo; Heo, Jongho, BMJ OPEN, v.4, no.7, 2014-07

rss_1.0 rss_2.0 atom_1.0